Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Should Someone With Hiv Take Seroquel

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have
Ask the Experts

elevated LFT's

I have been taking sustiva and Truvada now 2 weeks. Also on Zoloft 50 @hs and serequel 25@hs. My cd4 has gone from 68 to 100 in 2 weeks, but my liver functions are "200" I'm concerned about my increased LFT's....is it wise to stop zoloft/serequel...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...Were your liver tests within the normal range before you started your HIV medications? Have you been on Zoloft and Seroquel for a while and does your psychiatrist feel you absolutely need to take these? Read more »

Hypomania and Chantix

Hi! I am hiv positive and hypomanic. I am on Seroquel (25mg small dose but really helpful), lithium (900 mg), Sustiva and Combivir (usual doses). I am currentely undectable and very stable on bipolar. On the negative side, my lipids are not that...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
You should not have a problem with drug interactions, liver damage or triggering mania. Based on the potential benefits of stopping smoking, you have good reason to give it a try. There does not appear to be a substantial downside to giving Chantix... Read more »

holistic medicine

I am 41 years old, hiv positive and I also have schizoaffective disorder. Not on meds for hiv yet, but I take 425 mg of Seroquel for the mental health issue. I recently had a horrific setback with my mental health. My psychiatrist said that...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
Complementary therapies are starting to be researched for mental disorders. The use of Omega 3 fatty acids is being researched for bipolar disorder, for instance. Some researchers also believe in lowering simple sugars and stimulants in someone's... Read more »

Depakote Level For Bipolar Disorder Affecting Sustiva/Truvada Levels For HIV

I have been on Depakote and Seroquel for several years now for the treatment of Bipolar Disorder. Recently I began to run out of Depakote and knew I would not have the money for it for several days so instead of taking my usual 1000mg i took 500mg....
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
Depakote has no significant interaction with Sustiva or Truvada. Your falling Depakote levels should have no significant effect on these antiretrovirals and will not cause resistance. Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
Connect With Others

Have you experienced weight gain on Seroquel?

Posted by ScotCharles, 3 Replies
...My doctor has prescribed 1/4 mg of Seroquel five times a day to control some of the symptoms of my HIV Associated Dementia. Since I've started taking Seroquel my weight has jumped by 20 pounds. I am too vain to carry this much Read more »

Retreat in California for HIV+ Women!!

Posted by ai77, 2 Replies
...Hi ladies - Just wanted to let you know that WORLD's (Women Organized Against Life-Threatening Diseases) next retreat for HIV+ women is coming up from October 30th to November 1st. It'll be at a retreat center on the beach near Santa Cruz. ... Read more »

From Social Butterfly to Party Pooper

Posted by Preston110409, 2 Replies
I am into the second week of knowing my diagnosis. It has been tough. My best friend knows as do the guy that I am dating. My ex suspects it probably since I have attempted to reach out to him. Lately I have had a lot of anxiety about changing... Read more »

HIV and the brain - update

Posted by ScotCharles, 6 Replies
...My neurologist at UCLA, Dr. Elyse Singer, has been warning since the mid 1990's that HIV's effect on the brain and nervous systems was a ticking timebomb. The meds never completely eradicate the virus from the body Read more »